# SDR FDEA201009213591

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778669206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. - 134AR ACCESS DOOR SURROUNDING CUTOUT SKIN INTERIOR   SURFACE FOUND CORROSION (FR23-FR24, STGR49R-52R) REMOVED CORROSION IAW SRM 51-74-10 REMAINING THINKNESS IS 0.033" IAW NTM 51-10-04  NO CRACK FOUND IAW NTM 51-10-08 MADE THE REPAIR PARTS IAW SRM 53-13-12-201 REPAIR NR 4 AND NR 6  INSTALLED THE REPAIR PARTS IAW SRM 51-40-21,  RESTORED FINISH IAW SRM 51-75-10. THIS REPAIR MUST BE INSPECTED IAW IIR53-13-12-2-004-00/SRI.
